# SDR SWAA2024053079251

- Difficulty date: April 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT 2024-270154<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[03] STEP 8 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[04] PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BETWEEN BS 500C MORE 10? TO BS 540 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OF BELOW.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BETWEEN BS 500C MORE 10? TO BS 540 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OF BELOW.;[06] PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BETWEEN BS 500C MORE 10? TO BS 540 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OF BELOW.
